# SDR COMA9860187

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bushing
- Part number: 600101497
- Condition: Migrated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT FORWARD WING TO FUSELAGE FITTING AFT BUSHING TO HAV E MIGRATED .020.  TEMPORARILY REPAIRED IN ACCEPTANCE WITH CANADAIR REPAIR ENGINEERING ORDER NR 601R-57-21-032.
